Alert archive / Oklahoma / Flash Flood Warnings in 2023

Flash Flood Warning 7, NWS Tulsa, OK

March 23, 2023Delaware County, Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 23, 2023, 10:15 PM CDT for Delaware County, Mayes County, Rogers County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2023, 10:15 PM CDT (03:15 UTC)
Expired
Mar 24, 2023, 4:15 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OK, Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

143 
WGUS54 KTSA 240315
FFWTSA
OKC041-097-131-240915-
/O.NEW.KTSA.FF.W.0007.230324T0315Z-230324T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1015 PM CDT Thu Mar 23 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Southeastern Rogers County in northeastern Oklahoma...

* Until 415 AM CDT.

* At 1015 PM CDT, Emergency management reported numerous flooded 
  roads across Mayes county with showers and thunderstorms ongoing 
  across the warned area. Between 1 and 4 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is already occurring and will 
  persist into the early morning hours Friday.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Claremore...                       Jay...
  Pryor...                           Pryor Creek...
  Grove...                           Chouteau...
  Inola...                           Locust Grove...
  Salina...                          Langley...
  Adair...                           Bernice...
  Spavinaw...                        Disney...
  Pensacola...                       Hoot Owl...
  Spavinaw State Park...             Cherokee State Park...
  Chloeta...                         Rose...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3635 9566 3639 9560 3644 9544 3651 9501
      3667 9499 3667 9462 3650 9462 3633 9459
      3617 9502 3616 9512 3607 9513 3608 9556

FLASH FLOOD...OBSERVED

$$
1 follow-up statement
424 
WGUS74 KTSA 240910
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
410 AM CDT Fri Mar 24 2023

OKC041-097-131-240920-
/O.EXP.KTSA.FF.W.0007.000000T0000Z-230324T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OK-Mayes OK-Rogers OK-
410 AM CDT Fri Mar 24 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 415 AM CDT EARLY THIS MORNING 
FOR DELAWARE, MAYES AND SOUTHEASTERN ROGERS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 400 PM CDT Friday for portions 
of Arkansas and Oklahoma.

LAT...LON 3635 9566 3639 9560 3644 9544 3651 9501
      3667 9499 3667 9462 3650 9462 3633 9459
      3617 9502 3616 9512 3607 9513 3608 9556

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 23, 9:39 PM CDT, 36 minutes earlier.

Area forecast discussion, Mar 23, 9:39 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
939 PM CDT Thu Mar 23 2023

...New UPDATE...

.UPDATE...
Issued at 935 PM CDT Thu Mar 23 2023

Convection continue to train along the elevated frontal zone while
the sfc front continues a slow progression into SE OK and into
terrain of far NW AR. Storm intensity has temporarily waned with
locally heavy rains the immediate concern. Upstream across central
OK into NW TX there remains severe storms which are expected to
continue eastward into the early morning hours. Severe intensity
may lessen as they become increasingly elevated with the heaviest
rains focusing slightly more southward overnight. Finally by late
tonight into the early day hours on Friday expected renewed storm
development along the advancing cold front across N TX with these
potentially severe storms likely passing across SE OK and into
western AR by late morning or early afternoon. Regardless the
exact evolution, impacts from this storm system will remain in
play through early afternoon Friday across portions of the local
forecast area with potential for flooding and severe weather.

&&

.LONG TERM...
(Friday night through Thursday)
Issued at 211 PM CDT Thu Mar 23 2023

The remainder of the forecast will be largely uneventful and
cooler, especially compared to the recent warmer and more humid
weather. An upper wave will slide by to our north on Sunday and
could bring a few showers near the KS/MO borders. Toward the
middle of next week, southerly winds and moisture returns ahead of
the next storm system. Rain and storm chances will ramp back up
then.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 626 PM CDT Thu Mar 23 2023

A cold front stretches across the area this evening and is
currently near a KADH-KMKO-KASG line with widespread showers
and storms generally north of the front. These storms are
impacting the northeast Oklahoma sites and the two sites
in Benton County. VFR conditions continue south of the Boundary.
Condition will worsen through the night as more showers and storms
surge into the region. MVFR to IFR conditions will become common
at all area sites overnight and continue into Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  55  39  63 /  80  60  10  10
FSM   61  67  47  69 /  90 100  10   0
MLC   57  65  43  69 / 100  80  10   0
BVO   42  53  35  61 /  50  60  10  10
FYV   55  66  42  65 / 100 100  20  10
BYV   53  63  44  62 / 100 100  30  10
MKO   52  61  42  63 /  90  80  10   0
MIO   45  55  40  58 / 100  70  20  10
F10   50  60  40  64 /  80  70  10   0
HHW   63  71  46  70 /  70  90   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday evening for OKZ057-058-060>076.

AR...Flood Watch through Friday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....30
AVIATION...10
Hazardous weather outlook, Mar 23, 5:03 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 PM CDT Thu Mar 23 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 PM CDT Thu Mar 23 2023

...FLOODING AND SEVERE WEATHER THREATS CONTINUE OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...South of Interstate 44 in Eastern Oklahoma and northwest
   Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Along and south of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Along and south of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Numerous thunderstorms are ongoing this afternoon and will persist
into the overnight hours as a cold front moves slowly southward.
Severe storms will remain possible into the early morning hours
on Friday with large hail the primary threat. A risk of tornadoes
and locally damaging winds will be present with storms that persist
south of the slow moving cold front.
Additionally, areas of heavy rainfall have already occurred this
afternoon and additional rainfall this evening and overnight will
likely produce areas of flash flooding. Rainfall runoff will cause
substantial rises on area main stem rivers and river flood warnings
are also in effect along the Illinois and Poteau rivers.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm...Heavy Rain...and High Wind Potential.
SATURDAY THROUGH TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Widespread showers and thunderstorms, producing heavy rainfall,
will be ongoing Friday morning, primarily across southeast
Oklahoma and into northwest and west central Arkansas. The heavy
rains will continue to lead to an increased threat for flash
flooding until the rainfall moves out from west to east late in
the day. In addition to the continued flooding threat, strong to
severe storms may also occur Friday morning and into the afternoon,
with areas on the eastern fringes of the forecast area most at
risk. Large hail and damaging winds will be the primary severe
weather threats.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 23, 6:58 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
658 PM CDT Thu Mar 23 2023

OKZ064>066-240045-
Okmulgee OK-Okfuskee OK-Creek OK-
658 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of south central Creek,
Okmulgee and Okfuskee Counties through 745 PM CDT...

At 658 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Boley, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Morris...                         Beggs...
Boley...                          Schulter...
Paden...                          Grayson...
Bearden...                        Castle...
Clearview...                      Preston...
Bald Hill...                      Okmulgee State Park...
Welty...                          Pharoah...
Mason...                          Hectorville...

This includes Interstate 40 in Oklahoma between mile markers 212 and
231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3552 9662 3586 9593 3585 9590 3557 9571
      3555 9572 3555 9582 3551 9582 3532 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3545 9655 3544 9657 3540 9653 3539 9655
      3541 9658 3540 9660 3544 9663
TIME...MOT...LOC 2358Z 237DEG 51KT 3543 9653

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 23, 7:02 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Thu Mar 23 2023

OKZ058-062-063-240045-
Delaware OK-Ottawa OK-Mayes OK-
702 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northern Delaware,
southeastern Ottawa and northeastern Mayes Counties through 745 PM
CDT...

At 702 PM CDT, Doppler radar indicated a strong thunderstorm over
Spavinaw, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Jay...                            Grove...
Langley...                        Spavinaw...
Disney...                         Hoot Owl...
Honey Creek State Park...         Spavinaw State Park...
Chloeta...                        Dodge...
Cayuga...                         Strang...
Disney Little Blue State Park...  Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3650 9462 3645 9461 3626 9505 3641 9516
      3677 9462
TIME...MOT...LOC 0002Z 238DEG 41KT 3638 9503

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 23, 7:47 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
747 PM CDT Thu Mar 23 2023

OKZ062-066>068-070-240130-
Muskogee OK-Okmulgee OK-Cherokee OK-Mayes OK-Wagoner OK-
747 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of south central Mayes,
Wagoner, west central Cherokee, northeastern Okmulgee and
northwestern Muskogee Counties through 830 PM CDT...

At 747 PM CDT, Doppler radar indicated a strong thunderstorm over
Bald Hill, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Wagoner...
Coweta...                         Fort Gibson...
Haskell...                        Morris...
Okay...                           Hulbert...
Porter...                         Taft...
Boynton...                        Tullahassee...
Bald Hill...                      Stonebluff...
Sequoyah State Park...            Redbird...
Jamesville...                     Eram...
Choska...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3558 9585 3577 9598 3615 9527 3586 9508
TIME...MOT...LOC 0047Z 238DEG 49KT 3574 9584

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 23, 8:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Thu Mar 23 2023

ARZ001-OKZ062-063-068-069-240215-
Benton AR-Adair OK-Cherokee OK-Delaware OK-Mayes OK-
832 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northwestern Benton,
Delaware, southeastern Mayes, northwestern Adair and northern
Cherokee Counties through 915 PM CDT...

At 832 PM CDT, Doppler radar indicated a strong thunderstorm near
Peggs, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bella Vista...                    Siloam Springs...
Jay...                            Gentry...
Gravette...                       Decatur...
Locust Grove...                   West Siloam Springs...
Colcord...                        Kansas...
Highfill...                       Oaks...
Springtown...                     Northwest Arkansas Regional Air...
Peggs...                          Rose...
Leach...                          Scraper...
Twin Oaks...                      Maysville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1100 PM CDT for northwestern Arkansas.

&&

LAT...LON 3650 9462 3650 9441 3628 9429 3596 9519
      3604 9522 3604 9521 3607 9521 3608 9523
      3620 9528 3658 9462
TIME...MOT...LOC 0132Z 232DEG 54KT 3608 9514

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 23, 9:11 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
911 PM CDT Thu Mar 23 2023

ARZ001-240300-
Benton AR-
911 PM CDT Thu Mar 23 2023

...A strong thunderstorm will impact portions of northern Benton
County through 1000 PM CDT...

At 911 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Decatur, moving northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Rogers...                         Bentonville...
Bella Vista...                    Pea Ridge...
Gentry...                         Gravette...
Decatur...                        Garfield...
Gateway...                        Hiwasse...
Miller...                         Centerton...
Avoca...                          Hill Top...

This includes Interstate 49 between mile markers 87 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Arkansas.

&&

LAT...LON 3645 9387 3626 9453 3642 9459 3650 9443
      3650 9390
TIME...MOT...LOC 0211Z 244DEG 49KT 3636 9451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 23, 10:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1000 PM CDT THU MAR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FLASH FLOOD      2 SW INOLA              36.13N 95.53W
03/23/2023                   ROGERS             OK   TRAINED SPOTTER

            WATER FLOWING OVER SEVERAL ROADWAYS.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:02 PM CDTSpecial Weather StatementTSADelaware43 min
Mar 23, 7:19 PM CDTFlash Flood WarningTSADelaware, Mayes3 hr
Mar 23, 7:47 PM CDTSpecial Weather StatementTSAWagoner43 min
Mar 23, 8:32 PM CDTSpecial Weather StatementTSADelaware43 min
Mar 23, 9:21 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner114 min
Mar 23, 9:22 PM CDTAreal Flood AdvisoryTSADelaware113 min
Mar 23, 10:18 PM CDTSpecial Weather StatementTSACreek42 min
Mar 23, 10:34 PM CDTSpecial Weather StatementTSADelaware41 min
Mar 23, 10:41 PM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner4 hr
Mar 24, 6:52 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pushmataha4 hr
Mar 24, 7:24 AM CDTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah4 hr
Mar 24, 8:40 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 2 more9 hr
Mar 24, 9:56 AM CDTRiver Flood WarningTSALeFlore35 hr
Mar 24, 10:34 AM CDTSpecial Weather StatementTSAPushmataha26 min
Mar 24, 10:52 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah9 hr
Mar 24, 1:42 PM CDTSpecial Weather StatementTSALeFlore33 min
Mar 24, 2:11 PM CDTRiver Flood AdvisoryTSAPushmataha9 hr

Nearby

Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.